Boolean Operations, Borel Sets, and Hausdorff's Question
Dasgupta, Abhijit
J. Symbolic Logic, Tome 61 (1996) no. 1, p. 1287-1304 / Harvested from Project Euclid
Publié le : 1996-12-14
Classification: 
@article{1183745136,
     author = {Dasgupta, Abhijit},
     title = {Boolean Operations, Borel Sets, and Hausdorff's Question},
     journal = {J. Symbolic Logic},
     volume = {61},
     number = {1},
     year = {1996},
     pages = { 1287-1304},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183745136}
}
Dasgupta, Abhijit. Boolean Operations, Borel Sets, and Hausdorff's Question. J. Symbolic Logic, Tome 61 (1996) no. 1, pp.  1287-1304. http://gdmltest.u-ga.fr/item/1183745136/